# SDR SWIA201541724

- Difficulty date: December 7, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 25,013 hours, 15,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME IS CORRODED ON AFT SIDE BETWEEN STR 26L AND STR 27.  REPAIRED FS 333, FRAME BETWEEN STR 26L AND STR 27 IAW STS EA. PRESSURE LEAK CHECK GOOD.
